# SDR DALA2016051103867

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Dented
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CEILING STABILIZER STRAP RT SIDE ABOVE AVIONICS RACK IS DENTED BETWEEN BS 1460 - 1480.  REMOVED DAMAGE SECTION OF STRAP.  FABRICATED A NEW SECTION AND REPAIR SPLICE DRILLED AND INSTALLED IAW ERA 384483-14MA.
